A 35-year-old female asked:
Hi i am having pain in my lower left side of my tummy and i had a empirical last week.as i have slipped a disc in my back l5 s1.
1 doctor answer • 1 doctor weighed in
Dr. Dwain Rickertsenanswered
38 years experience
Family practice : If you had an epidural then possibly you are taking a pain medication as well. This can cause constipation which will cause this type of pain. Diverticulitis is fairly common and can cause left lower quadrant pain. I don't think the epidural shot is causing the pain however. Check with your dr if it persists.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Apr 20, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.